# SDR DXTA20082921

- Difficulty date: March 8, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N836QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258436
- Aircraft time: 6,684 hours, 4,692 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2210 · Autopilot System
- Part: Potentiometer
- Part number: 54019760
- Condition: Out Of Tolerance
- Location: Te Flaps
- Part time: 6,684 hours, 4,692 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE FD WAS PITCHING UP AND DOWN CAUSING PLANE TO PORPISE. ALTITUDE VARIED BY AS MUCH AS +-150 FEET. TROUBLESHOT PROBLEM TO FLAP/FLIGHT DIRECTOR BIASING POTENTIOMETER. REMOVED RT. WING ACCESS PANEL TO REMOVE POTENTIOMETER. REMOVED OLD UNIT AND INSTALLED NEW UNIT. INSTALLED AND ADJUSTED IAW HAWKER 800XP MAINTENANCE MANUAL CHAPTER 34-22-60-501. FLIGHT DIRECTOR COMMAND BARS OPS CHECKED GOOD.
